# SDR DL72E972129

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163253A
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT SPAR 53 FROM I/B END OF FLAP.  REPAIRED PER MM 57-52-0.
